RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 1, Pages 47–76 (Mi tvp4323)  

Recurrence relations for price bounds of contingent claims in discrete time market models

D. B. Rokhlin

Southern Federal University, Faculty of Mathematics, Mechanics and Computer Sciences

DOI: https://doi.org/10.4213/tvp4323

Full text: PDF file (288 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2012, 56:1, 72–95

Bibliographic databases:

Received: 16.02.2010

Citation: D. B. Rokhlin, “Recurrence relations for price bounds of contingent claims in discrete time market models”, Teor. Veroyatnost. i Primenen., 56:1 (2011), 47–76; Theory Probab. Appl., 56:1 (2012), 72–95

Citation in format AMSBIB
\Bibitem{Rok11}
\by D.~B.~Rokhlin
\paper Recurrence relations for price bounds of contingent claims in discrete time market models
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 1
\pages 47--76
\mathnet{http://mi.mathnet.ru/tvp4323}
\crossref{https://doi.org/10.4213/tvp4323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2848416}
\zmath{https://zbmath.org/?q=an:06031474}
\elib{http://elibrary.ru/item.asp?id=20732884}
\transl
\jour Theory Probab. Appl.
\yr 2012
\vol 56
\issue 1
\pages 72--95
\crossref{https://doi.org/10.1137/S0040585X97985200}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000300635400005}
\elib{http://elibrary.ru/item.asp?id=17986052}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861371530}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4323
  • https://doi.org/10.4213/tvp4323
  • http://mi.mathnet.ru/eng/tvp/v56/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:317
    Full text:50
    References:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019